Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Distributional Strategies for Games with Incomplete Information

Paul R. Milgrom and Robert J. Weber
Mathematics of Operations Research
Vol. 10, No. 4 (Nov., 1985), pp. 619-632
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689430
Page Count: 14
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Distributional Strategies for Games with Incomplete Information
Preview not available

Abstract

We study games with incomplete information from a point of view which emphasizes the empirical predictions arising from game-theoretic models. Using the notion of "distributional" strategies, we prove four main theorems: (i) a mixed-strategy Nash equilibrium existence theorem, (ii) a pure-strategy equilibrium existence theorem, (iii) a pure-strategy ∈-equilibrium existence theorem, and (iv) a theorem describing how the set of equilibria of a game varies with the parameters of the game.

Page Thumbnails

  • Thumbnail: Page 
619
    619
  • Thumbnail: Page 
620
    620
  • Thumbnail: Page 
621
    621
  • Thumbnail: Page 
622
    622
  • Thumbnail: Page 
623
    623
  • Thumbnail: Page 
624
    624
  • Thumbnail: Page 
625
    625
  • Thumbnail: Page 
626
    626
  • Thumbnail: Page 
627
    627
  • Thumbnail: Page 
628
    628
  • Thumbnail: Page 
629
    629
  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
631
    631
  • Thumbnail: Page 
632
    632